hi had tetraflex lens implants 8 months a go great vision 20 - 15 and good reading ability
About 3 months later I got a lens bag wrinkle in one eye. I went and seen the surgeon who did a yag laser treatment on one eye this left me with a small stardust. I went back and seen the surgeon who said the yag size and condition of the lens are good. Im putting of getting the other one done until I can find out what's causing the star burst. I have dry skin around my eye and use Vaseline on them if I got a small amount in my eye could this cause the wrinkle and starbust? If so could the eye with out a lens bag be irrigated ? To remove the haze ?
No, Vaseline cannot get from the outside of your eye to the inside.
Have you read up on the the Tetraflex and other types of implants? Starbursts and halos are very common side effects with many of them. You need to ask your doctor if the starbursts you are seeing are simply caused by the type of lens implant you have.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.